# SDR UIEA2020072301603

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,913 hours, 11,837 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SUPERNUMERARY SEAT O2 MASK INOP (SUPERNUMERARY OXYGEN SYSTEM.  ASSOCIATED SEAT NOT OCCUPIED.  REMOVED AND REPLACED O2 BOX AT RH SUPERNUMERY SEAT. OPS CK AND LEAK CHECK GOOD. IAW AMM 35-11-51.
